Universidad Complutense de Madrid
E-Prints Complutense

Global homeomorphisms and covering projections on metric spaces

Impacto

Descargas

Último año

Gutú, Olivia y Jaramillo Aguado, Jesús Ángel (2007) Global homeomorphisms and covering projections on metric spaces. Mathematische Annalen, 338 (1). pp. 75-95. ISSN 0025-5831

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

299kB

URL Oficial: http://www.springerlink.com/content/t2220x2731532124/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

For a large class of metric spaces with nice local structure, which includes Banach-Finsler manifolds and geodesic spaces of curvature bounded above, we give sufficient conditions for a local homeomorphism to be a covering projection. We first obtain a general condition in terms of a path continuation property. As a consequence, we deduce several conditions in terms of path- liftings involving a generalized derivative, and in particular we obtain an extension of Hadamard global inversion theorem in this context. Next we prove that, in the case of quasi-isometric mappings, some of these sufficient conditions are also necessary. Finally, we give an application to the existence of global implicit functions.


Tipo de documento:Artículo
Palabras clave:Implicit Function Theorems; Manifolds; Mappings
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16611
Depositado:04 Oct 2012 08:53
Última Modificación:07 Feb 2014 09:32

Descargas en el último año

Sólo personal del repositorio: página de control del artículo